Annales Henri Poincaré

, Volume 1, Issue 3, pp 543–567

Maximum Principles for Null Hypersurfaces and Null Splitting Theorems

  • Gregory J. Galloway

DOI: 10.1007/s000230050006

Cite this article as:
Galloway, G. Ann. Henri Poincaré (2000) 1: 543. doi:10.1007/s000230050006

Copyright information

© Birkhäuser Verlag Basel, 2000

Authors and Affiliations

  • Gregory J. Galloway
    • 1
  1. 1.University of Miami, Department of Mathematics and Computer Sciences, Coral Gables, FL 33124, USA, e-mail: galloway@math.miami.eduUS